MathSciNet Relay Station
MathSciNet bibliographic data
MR1381966 90-03 (01A70 90Dxx)
Kuhn, Harold W.; Harsanyi, John C.; Selten, Reinhard; Weibull, Jörgen W.; van Damme, Eric; Nash, John F., Jr.; Hammerstein, Peter The work of John F. Nash Jr. in game theory. A celebration of John F. Nash, Jr. Duke Math. J. 81 (1995), no. 1, 1–29 (1996).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement